Stochastic homogenization of nonconvex discrete energies with degenerate growth

Research output: Contribution to journal › Research article › Contributed › peer-review

Contributors

Details

Original languageEnglish
Pages (from-to)1761-1809
Number of pages49
JournalSIAM Journal on Mathematical Analysis
Issue number3
Publication statusPublished - 2017
Peer-reviewedYes

External IDs

Scopus 85021754153

Keywords

DFG Classification of Subject Areas according to Review Boards

  • Mathematics - analysis of PDE's, functional analysis, probability

Keywords

  • analysis of PDE's, functional analysis, probability